# SDR USAA2013102400012

- Difficulty date: October 22, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,574 hours, 16,961 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

TURNING ON APU BLEED AND SHUTTING MAIN CABIN AIR, CREW REPORTED A DIRTY SOCK ODOR FROM OVERWING TO COCKPIT.  MAINTENANCE TROUBLESHOT AND FOUND APU TO BE THE SOURCE OF THE ODOR DUE TO AN OIL LEAK.    PERFORMED HIGH POWER ASSURANCE TEST IAW JC 26L00071014.  NO FAULTS OR ODORS NOTED. SUBSEQUENTLY, MAINTENANCE R & R APU TURBINE CAVITY VENT O-RINGS IAW MM 49-91-53 AND WASHED APU INLET. OPS GOOD. NO LEAKS FOUND.
